|side effects of ZIAGEN
Apr 4, 2003
I have been taking ZIAGEN for about 10 months now and now am having problem with my heart. Has there been any report side effects of this kind with ziagen? I have no history of any heart problem before now.
Response from Dr. Henry
Data to date hasn't implicated Ziagen with cardiac problems. There have been some reports of cardiomyopathy possibly associated with nucleoside agents so further evaluation and discussion with your HIV doc are a good idea. KH
Sustiva, dizzyness, and changing meds
Combivir/Fortovase or Combivir/Sustiva
- HIV Infection Risk Needle Stick
- Is Oral Ulcers A Sign Of Acute HIV Infection?
- Hpv After Sucking Penis Sign Of HIV AIDS
- Jock Itch After Vaginal Sex With Condom What Are The Chances Of HIV
- Runny Nose After Vaginal Sex With Condom Does It Mean I Have HIV
- Sore On Mouth After Kissing Cut On Lip Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.